# SDR SWIA201439896

- Difficulty date: October 27, 2014
- Submitted: November 11, 2014
- Operation: Air carrier
- Aircraft: N751SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10208
- Aircraft time: 29,175 hours, 17,506 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Panel
- Condition: Chafed
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STUB FAIRING PANEL 172DR IS CHAFED IN MULTIPLE PLACES.   BLENDED STUB FAIRING 172DR IN MULTIPLE PLACES IAW SRM AND EA.
